# SDR SWAA2021070234373

- Difficulty date: March 26, 2020
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,260 hours, 11,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RH TRANSITION ANGEL HAS SEVERE AREAS OF SURFACE CORROSION FROM STA 500D TO 500E / REPLACEMENT OF TRANSITION ANGLE TO BE ACCOMPLISHED ON NR# D441272 FROM STA 500A-500I
